# SDR FDEA202203310787

- Difficulty date: March 31, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK AFT FLOOR BOARD PANEL  283BS DELAM FOUND TWO LOCATION. FABRICATED NEW FLOOR BOARD PANEL 283BS PER FEDEX DRWG SRZ-25-005 AGA3212
